# SDR GTIA201312151071

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 26,976 hours, 12,910 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD OXYGEN MASK HOSE INOPERATIVE.  R & R F/O OXYGEN MASK IAW AMM.
